# SDR NSVA97001

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129CJ
- Make and model: Beech 1900C
- Aircraft serial: UC129
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 03W062161
- Condition: Tripped
- Location: Right Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOW PRESSURE FUEL FILTER ASSEMBLY BYPASS PIN EXTENDED.  AIR MAZE SHOP EVALUATION WAS UNCONCLUSIVE IN DETERMINING CONDITION CAUSING PIN EXTENSION.  UNIT REPAIRED AND RETURNED TO SERVICEABLE CONDITION.  (M)
